# SDR 2007UALA03388

- Difficulty date: August 25, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 50,266 hours, 34,390 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 279 S5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX F-STATION 279.5 STR 5L AND 6L FUSELAGE SKIN EXTERNAL DEEP GOUGES EXIST.   MAJOR REPAIR ACCOMPLISHED PER SRM 53-00-01.
